Tohoku Mathematical Journal

Some remarks on the instability flag

S. Ramanan and A. Ramanathan

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 36, Number 2 (1984), 269-291.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228852

Digital Object Identifier
doi:10.2748/tmj/1178228852

Mathematical Reviews number (MathSciNet)
MR0742599

Zentralblatt MATH identifier
0567.14027

Subjects
Primary: 14D25
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]

Citation

Ramanan, S.; Ramanathan, A. Some remarks on the instability flag. Tohoku Math. J. (2) 36 (1984), no. 2, 269--291. doi:10.2748/tmj/1178228852. https://projecteuclid.org/euclid.tmj/1178228852


Export citation

References

  • [1] F. A. BOGOMOLOV, Holomorphic tensors and vector bundles on projective manifolds (in Russian), Izvestija Akademii Nauk SSR, Ser Mat. 42 (1978), 1227-1287.
  • [2] A. BOREL, Linear Algebraic Groups, W. A. Benjamin, New York, 1969
  • [3] A. BOREL AND T. A. SPRINGER, Rationality properties of linear algebraic groups II, Tohoku Math. J. 20 (1968), 443-497.
  • [4] A. BOREL AND J. TITS, Groupes reductifs, Pub. Math. I. H. E. S. No. 27 (1965), 55-150
  • [5] D. GIESEKAR, On a theorem of Bogomolov on Chern classes of stable bundles, Amer. J. Math. 101 (1979), 77-85.
  • [6] A. GROTHENDIECK AND M. DEMAZURE, Schemas en groupes I, II, III (SGA 3), Lectur Notes in Math. 151, 152, 153, Springer-Verlag, Berlin-Hidelberg-New York, 1976.
  • [7] G. KEMPF, Instability in invariant theory, Ann. of Math. 108 (1978), 299-316
  • [8] M. MARUYAMA, The theorem of Grauert-Mlich-Spindler, Math. Ann. 255 (1981), 317-333
  • [9] D. MUMFORD, Geometric Invariant Theory, Springer-Verlag, Berlin-Heidelberg-New York, 1965.
  • [10] M. S. NARASIMHAN AND C. S. SESHADRI, Stable and unitary vector bundles on a compac Riemann surface, Ann. of Math. 82 (1965), 540-567.
  • [11] P. E. NEWSTEAD, Lectures on introduction to moduli problems and orbit spaces, Tat Institute Lecture Notes, Springer-Verlag, 1978.
  • [12] M. V. NORI, On the representation of the fundamental group, Compositio Math. 33 (1976), 29-41.
  • [13] M. V. NORI, Characterisations of the representations of the algebraic fundamental grou of a variety, Thesis, University of Bombay, 1980.
  • [14] A. RAMANATHAN, Stable principal bundles on a compact Riemann surface, Math. Ann 213 (1975), 129-152.
  • [15] A. RAMANATHAN, Stable principle bundles on a compact Riemann surface--Constructio of moduli space, Thesis, University of Bombay, 1976.
  • [16] G. ROUSSEAU, Immersible spheriques et theorie des invariants, C. R. Acad. Sci. Paris, 286 (1978), 247-250.
  • [17] J. -P. SERRE, Espaces fibres algebriques, in: Anneau de Chow et applications, Seminair Chevalley, 1958.
  • [18] R. STEINBERG, Regular elements of semisimple algebraic groups, Publ. Math. I. H. E. S. No. 25, (1965).
  • [19] H. TANGO, On the behaviour of extensions of vector bundles under the Frobenius map, Nagoya Math. J. 48 (1972), 73-89.
  • [20] M. RAYNAUD, Sections des fibres vectoriels sur une courbe, Bull. Soc. Math. France 11 (1982), 103-125.